| Model Number |
60-19426 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
03/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
Event or Problem Description
The customer reported: "the drill bit broke off in the patient's bone during use.The surgeon was unable to remove it.".